# SDR SWAA2022030981712

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clevis
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RT WING O/B NO STEP PANEL AFT ATTACH ROD CLEVISES CORRODED AND ROD WORN / REMOVED AND REPLACED RT WING O/B NO STEP PANEL AFT ATTACH ROD PER SOPM 20-50-01 57006U 24MAY19
